# SDR DL767040222

- Difficulty date: March 8, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 65,853 hours, 32,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

MCO LEFT WING ILLUMINATION LIGHT INOP.  FOUND LIGHT ASSY TERMINAL BOARD BROKEN AND WIRES DAMAGED WITH EVIDENCE OF ARCING.  NDS NEW ASSY TO INCLUDE TERMINAL BLOCK NOT SHOWN IN IPC.  NDS MFG P/N 30-1543-1.  NASI DAL, PULLED AND COLLARED C/B N-35 WING ILLUM ON P11-6 C/B PANEL.  MCO SOB.  MCO DOCUMENTED AS MRR.
